# SDR DALA1161020665

- Difficulty date: October 29, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 68,023 hours, 31,424 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRIC ODOR REPORTED IN FORWARD GALLEY.  POWER WAS REMOVED FROM GALLEY COMPONENTS.  SMELL DISSIPATED.  FLIGHT CONTINUED TO MSP AND LANDED WITHOUT INCIDENT.  FOUND 2 EA GALLEY OVERHEAD LIGHTS BLACK AND NOT WORKING.  PERFORMED RELAMP OF BULBS AND OPS CHECKS NORMAL.
